# SDR SIMA20210328003

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 48,509 hours, 43,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/BURNING ODOR (ELEC) IN COCKPIT-C/A-T/S BURNING SMELL IN CKPT PER EMB 145 FIM 21-20-00. SMELL STILL PERSISTS.
